MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/jnnp.55.10.925

Медицинская библиотека · Journal of neurology, neurosurgery, and psychiatry · 1992

Lesions of basal ganglia due to disulfiram neurotoxicity.

Laplane D, Attal N, Sauron B, de Billy A, Dubois B

Клинический случайСтатьяПеревод в очереди

Аннотация

Three cases of disulfiram induced Parkinsonism and frontal lobe-like syndrome associated with bilateral lesions of the lentiform nuclei on CT scan are reported. Symptoms developed either after an acute high dose of disulfiram (one case) or after several days to weeks of disulfiram treatment (two cases) and persisted over several years in two patients. These observations suggest that basal ganglia are one of the major targets of disulfiram neurotoxicity. The mechanisms of the lesions of basal ganglia may involve carbon disulfide toxicity.

Для цитирования: Laplane D, Attal N, Sauron B, de Billy A, Dubois B. Lesions of basal ganglia due to disulfiram neurotoxicity.. Journal of neurology, neurosurgery, and psychiatry. 1992. DOI: 10.1136/jnnp.55.10.925.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.